On integral geometry in Riemannian spaces

  • E. Teufel
Article

References

  1. [1]
    Th.F. Banchoff andW.F. Pohl, A Generalization of the Isoperimetric Inequality. J. Diff. Geo.6 (1971), 175–192.MATHMathSciNetGoogle Scholar
  2. [2]
    W. Blaschke, Vorlesungen über Integralgeometrie. 3rd. ed. Dt. Verlag Wiss., Berlin 1955.MATHGoogle Scholar
  3. [3]
    W. Blaschke, Integralgeometrie XI: Zur Variationsrechnung. Abh. Math. Sem. Univ. Hamburg11 (1936), 359–366.MATHCrossRefGoogle Scholar
  4. [4]
    Ch.B. Croke, A sharp Four Dimensional Isoperimetric Inequality. Comm. Math. Helv.59 (1984), 187–192.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    M. Haimovici, Géométrie intégrale sur les surfaces courbes. Ann. Scien. Univ. Jassy23 (1936), 57–74.Google Scholar
  6. [6]
    R. Howard, The Kinematic Formula in Riemannian Geometry. To appear as a memoir of the A.M.S.Google Scholar
  7. [7]
    B. Kleiner, An Isoperimetric Comparison Theorem. Invent. Math.108 (1992), 37–47.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    L.A. Santaló, Integral Geometry on Surfaces. Duke Math. J.16 (1949), 361–375.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    L.A. Santaló, Measaure of Sets of Geodesics in a Riemannian Space and Applications to Integral Formulas in Elliptic and Hyperbolic Spaces. Summa Brasil. Math.3 (1952), 1–11.MathSciNetGoogle Scholar
  10. [10]
    L.A. Santaló, On Parallel Hypersurfaces in the Elliptic and Hyperbolicn-dimensional Space. Proc. Amer. Math. Soc.1 (1950), 325–330.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    L.A. Santaló, Integral Geometry and Geometric Probability. Addison-Wesley, Reading, Mass. 1976.MATHGoogle Scholar
  12. [12]
    S. Sasaki, On the Differential Geometry of Tangent Bundles of Riemannian Manifolds I, II. Tóhoku Math. J.10 (1958), 338–354,14 (1962), 146-155.MATHCrossRefGoogle Scholar
  13. [13]
    E. Teufel, Kinematische Berührformeln in Räumen konstanter Krümmung. Abh. Math. Sem. Univ. Hamburg58 (1988) 255–266.MATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    E. Teufel, Isoperimetric Inequalities for Closed Curves in Spaces of Constant Curvature. Res. Math.22 (1992) 622–630.MATHMathSciNetGoogle Scholar
  15. [15]
    E. Teufel, On the Isoperimetric Inequality on Surfaces. (Preprint)Google Scholar

Copyright information

© Mathematische Seminar 1993

Authors and Affiliations

  • E. Teufel
    • 1
  1. 1.Mathematisches Institut B der Universität StuttgartW-7000 Stuttgart 80Germany

Personalised recommendations